skip to main content


This content will become publicly available on April 1, 2025

Title: Numerical approximation of kinetic Fokker–Planck equations with specular reflection boundary conditions
Award ID(s):
2212938
NSF-PAR ID:
10490810
Author(s) / Creator(s):
;
Publisher / Repository:
Elsevier
Date Published:
Journal Name:
Journal of Computational Physics
Volume:
503
Issue:
C
ISSN:
0021-9991
Page Range / eLocation ID:
112841
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found